Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 80, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 19, 2013, 3:52 AM EDT. It took effect at Oct 20, 2013, 12:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2013, 3:52 AM EDT (07:52 UTC)
- In effect from
- Oct 20, 2013, 12:00 AM EDT
- Expired
- Oct 20, 2013, 12:41 PM EDT
- In force
- 13 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
533 WHUS71 KPHI 190752 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EDT SAT OCT 19 2013 ANZ431-450>455-192100- /O.NEW.KPHI.SC.Y.0080.131020T0400Z-131020T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EDT SAT OCT 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT SUNDAY. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
468 WHUS71 KPHI 191935 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EDT SAT OCT 19 2013 ANZ431-450>455-200900- /O.CON.KPHI.SC.Y.0080.131020T0400Z-131020T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 PM EDT SAT OCT 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT SUNDAY... * WINDS...BECOMING NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 5 FEET. * TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED TO OCCUR BETWEEN 3 AM AND 10 AM ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
314 WHUS71 KPHI 200800 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT SUN OCT 20 2013 ANZ430-201500- /O.EXB.KPHI.SC.Y.0080.000000T0000Z-131020T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 400 AM EDT SUN OCT 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-450>455-201800- /O.CON.KPHI.SC.Y.0080.000000T0000Z-131020T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT SUN OCT 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
529 WHUS71 KPHI 201435 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1035 AM EDT SUN OCT 20 2013 ANZ430-201545- /O.CAN.KPHI.SC.Y.0080.000000T0000Z-131020T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1035 AM EDT SUN OCT 20 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ431-450>455-201800- /O.CON.KPHI.SC.Y.0080.000000T0000Z-131020T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1035 AM EDT SUN OCT 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
503 WHUS71 KPHI 201641 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1241 PM EDT SUN OCT 20 2013 ANZ431-450>455-201745- /O.CAN.KPHI.SC.Y.0080.000000T0000Z-131020T1800Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1241 PM EDT SUN OCT 20 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 18, 9:06 PM EDT, 6 hours 46 minutes earlier.
Area forecast discussion, Oct 18, 9:06 PM EDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 906 PM EDT FRI OCT 18 2013 .SYNOPSIS... HIGH PRESSURE WILL MOVE EAST OF OUR REGION TONIGHT. THIS WILL BE FOLLOWED BY A COLD FRONTAL PASSAGE SATURDAY NIGHT. ANOTHER HIGH PRESSURE SYSTEM WILL MOVE ACROSS THE REGION MONDAY WITH A STRONGER COLD FRONTAL SYSTEM MOVING IN BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AT 900 PM, THE SKY OVER EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY WAS CLEAR. THERE WERE SOME HIGH CLOUDS OVER SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. THE CIRRUS WHICH IS ASSOCIATED WITH AN UPPER LEVEL JET MAY EXPAND SLOWLY NORTHWARD DURING THE NIGHT. THE SURFACE WIND IS FORECAST TO BE LIGHT AND VARIABLE DURING THE NIGHT WITH MOST LOCATIONS GOING CALM FOR A TIME. EVEN WITH SOME HIGH CLOUDS OVERHEAD, NEARLY IDEAL RADIATING CONDITIONS ARE EXPECTED, ESPECIALLY ACROSS THE NORTH. MINIMUM TEMPERATURES SHOULD DROP INTO THE 40S IN MUCH OF OUR FORECAST AREA. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... THE HIGH PRESSURE STARTS TO SLIDE TO THE EAST OF THE REGION ON SATURDAY, WHILE A LOW PRESSURE SYSTEM MOVES THROUGH THE CAROLINAS AND OFFSHORE AND A COLD FRONT APPROACHES FROM THE WEST. THE LOW TO OUR SOUTH LOOKS TO LARGELY REMAIN SOUTH OF THE REGION. HOWEVER, IT WILL CAUSE CLOUDS TO INCREASE AND SKIES WILL GO FROM CLEAR TO PARTLY SUNNY TO CLOUDY, ESPECIALLY ACROSS OUR SOUTHERN AREAS. A FEW SHOWERS ARE ALSO POSSIBLE SATURDAY AFTERNOON ACROSS THE SOUTHERN AREAS. ELSEWHERE, IT LOOKS TO REMAIN DRY THROUGH MUCH OF THE DAY. THE OTHER FEATURE TO IMPACT THE REGION WILL BE AN APPROACHING COLD FRONT. THE COLD FRONT, ASSOCIATED WITH A LOW PRESSURE SYSTEM MOVING INTO SOUTHEASTERN CANADA, WILL START TO MOVE INTO THE REGION DURING THE EVENING. WE HAVE ADDED SOME CHANCE POPS TO THE FORECAST, WITH THE HIGHEST POPS ACROSS THE WESTERN AREAS. DAYTIME HIGHS WILL VARY ACROSS THE REGION AS CLOUDS IMPACT SURFACE HEATING. IN GENERAL, WE EXPECT HIGH TEMPERATURES TO REACH INTO THE MID TO UPPER 60S, COOLER ACROSS THE NORTHWESTERN ZONES. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... A COLD FRONTAL BOUNDARY WILL APPROACH THE REGION SATURDAY NIGHT. HOWEVER MOISTURE APPEARS RATHER LIMITED WITH PW VALUES ONLY AROUND .5 INCHES. ALSO THE THE MAIN LOW PRESSURE CENTER AND ASSOCIATED MID AND UPPER LEVEL ENERGY ARE LIKELY TO MOVE WELL NORTHWEST OF THE REGION. THIS WILL KEEP THE WINDOW FOR PRECIPITATION BRIEF AND RATHER LIGHT WITH UNDER A TENTH OF INCH OF QPF. USED THE SREF FOR QPF AMOUNTS. THE FLOW BEHIND THE FRONT SHOULD GRADUALLY SHIFT TO THE WEST-NORTHWEST BY SUNDAY MORNING WITH THE POTENTIAL FOR CLEARING CONDITIONS BEHIND THE FRONT. LOWS SATURDAY NIGHT WILL DEPEND ON HOW QUICK CLEARING IS BEHIND THE FRONT. TYPICAL MODEL BIASES WITH THE 06Z GFS A LITTLE FASTER WITH CLEARING, COOLER THAN THE EC. OVERALL THINKING IS THAT THE GFS IS TO FAST WITH THE CLEARING AND WILL LEAN MORE TOWARD THE EC WITH TEMPS. SUNDAY LOOKS TO BE A SUNNY BUT COOLER DAY WITH 850 MB TEMPS DOWN TO AROUND 1C AS HIGH PRESSURE BUILDS IN. THINK THE OVERALL FLOW SHIFTS MORE TO THE WEST OR WEST-SOUTHWEST WHICH WOULD LIMIT CLOUD ADVECTION IN THE AFTERNOON FROM LAKES ERIE AND ONTARIO NW OF PHL. EVEN WITH FULL SUNSHINE HIGHS MAY STRUGGLE TO REACH INTO THE LOW 60'S FOR MANY WITH 50'S NW. THE HIGH PRESSURE SYSTEM SHOULD MOVE THROUGH AND EAST OF THE REGION BY TUESDAY. WINDS SHOULD SHIFT FROM WESTERLY TO MORE SOUTHWESTERLY ON THE BACK SIDE OF THE HIGH PRESSURE. AS A RESULT WE SHOULD SOME DECENT WAA FROM SUNDAY NIGHT THROUGH TUESDAY AS 850 MB TEMPS RECOVER TO AROUND 6C BY TUESDAY. THIS WILL LIKELY LIMIT ANY CHANCE FOR FROST. LOWS SHOULD BE EVEN WARMER MONDAY NIGHT WITH HIGHS MONDAY AND TUESDAY INTO THE 60'S FOR MOST OF THE REGION. ATTM IT APPEARS THE NEXT FRONTAL BOUNDARY WILL NOT MOVE TOWARD THE REGION UNTIL LATE TUESDAY WITH AN INCREASE IN CLOUDS AND SMALL SHOWER CHANCE. SIMILAR CIRCUMSTANCES AS TO THE SATURDAY NIGHT FRONT WITH LIMITED MOISTURE AND THE BEST MID AND UPPER LEVEL SUPPORT FOR ORGANIZED TO OUR NORTHWEST. A LOW PRESSURE SYSTEM WILL BE DEVELOPING OFFSHORE TO OUR SOUTHEAST AS WELL. THERE IS ONLY A VERY LOW POTENTIAL ATTM FOR ANY PHASING BETWEEN THIS LOW PRESSURE SYSTEM AND THE FRONT. THOUGH A FEW GFS ENSEMBLE MEMBERS DID INDICATE A PHASE. TRENDS IN THE OPERATIONAL MODEL RUNS HAVE KEPT THESE TWO FEATURES APART. HOWEVER, A NEGATIVE NAO ALSO ARGUES WE SHOULD KEEP AN EYE ON THIS. FOLLOWING THIS FRONTAL PASSAGE THE WINDS SHIFT TO THE WEST- NORTHWEST COUPLED WITH A EVEN COOLER SHOT OF AIR THAN SUNDAY WITH 850 MB TEMPS BELOW ZERO. CLEARING APPEARS IN TIME FOR FOR A CHILLY MORNING WEDNESDAY AND WITH LIGHTER WINDS. PERHAPS COLD ENOUGH FOR SOME PATCHY FROST ACROSS THE LEHIGH VALLEY, NORTHWEST NEW JERSEY AND THE POCONOS. TRENDS IN THE MODELING TODAY SHOW A VIGOROUS MID- LEVEL DISTURBANCE COMING THROUGH WEDNESDAY NIGHT ACROSS THE REGION PARTICULARLY ON THE 12Z ECMWF WHICH WANTS TO DEVELOP A COASTAL LOW, POSSIBLE GIVEN THE NEGATIVE NAO. HAVE ADDED A CHANCE OF RAIN SHOWERS AND WENT COOLER ON TEMPERATURES FOR THURSDAY. HOWEVER TEMPERATURES THROUGH THURSDAY AT THE SURFACE ARE WARM ENOUGH FOR ALL RAIN. ON FRIDAY THE WIND DIRECTION WILL BE FAVORABLE FOR CLOUDS AND SOME MOISTURE TO ADVECT INTO THE POCONOS, NORTHWESTERN NJ AND EVEN THE LEHIGH VALLEY BEHIND THE LOW PRESSURE SYSTEM. STEEP LOW LEVEL LAPSE RATES MAY CONTRIBUTE TO SOME SCATTERED SHOWERS AND MOSTLY CLOUDY CONDITIONS. AREAS FROM PHILADELPHIA TO THE SOUTHEAST SHOULD CLEAR OUT. THE COLDER PROFILE ALOFT MAY BE SUPPORTIVE ENOUGH OF A FEW FLURRIES MIXING IT AT TIMES FRIDAY MORNING ACROSS THE POCONOS AND NORTHWEST NEW JERSEY WITH LOWS IN THE LOW TO MID 30'S. AREAS FURTHER SOUTHEAST THAT ARE CLEAR FRIDAY MORNING MAY SEE SOME PATCHY FROST OUTSIDE OF URBAN PHILLY AND THE DELMARVA. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE ANTICIPATED OVERNIGHT INTO SATURDAY MORNING WITH SOME CIRRUS OVERHEAD. CLOUDS ARE EXPECTED TO OVERSPREAD OUR REGION ON SATURDAY AFTERNOON. CEILINGS ARE FORECAST TO BE IN THE VFR CATEGORY FOR KPHL, KPNE, KTTN, KABE AND KRDG. CEILINGS SHOULD BEGIN IN THE VFR CATEGORY AT KILG, KMIV AND KACY. HOWEVER, IN THE DEVELOPING SOUTHEAST TO SOUTH FLOW CEILINGS ARE ANTICIPATED TO LOWER INTO THE MVFR RANGE AT THOSE THREE LOCATIONS AS THE AFTERNOON AND EARLY EVENING PROGRESS. ON SATURDAY EVENING, THE CEILING MAY LOWER TO MVFR AT OUR REMAINING FIVE TAF SITES AS LIGHT RAIN SHOWERS ARRIVE IN OUR REGION. THE WIND SHOULD BE LIGHT AND VARIABLE OR CALM DURING THE NIGHT AND EARLY ON SATURDAY MORNING. A LIGHT SOUTHEAST WIND IS FORECAST TO DEVELOP DURING THE LATE MORNING AND IT SHOULD VEER TO THE SOUTH FOR SATURDAY AFTERNOON AT SPEEDS OF 6 TO 10 KNOTS. THE WIND DIRECTION MAY VEER TOWARD THE SOUTHWEST ON SATURDAY EVENING AS A COLD FRONT APPROACHES FROM THE WEST. OUTLOOK... SATURDAY NIGHT: POSSIBLE LOCAL RESTRICTIONS TO MVFR IN LIGHT RAIN SHOWERS IN THE EVENING THEN VFR WITH CLEARING. WEST WIND AROUND 10 KNOTS. SUNDAY AND MONDAY: VFR WEST TO SOUTHWEST WIND 5-10 KNOTS. TUESDAY: VFR WITH SOME POSSIBLE LOCAL RESTRICTIONS TO MVFR IN ANY SCATTERED SHOWERS. WEST WIND AROUND 10 KNOTS. WEDNESDAY: VFR WEST WIND AROUND 10 KNOTS. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SATURDAY ON THE AREA WATERS. WINDS OUT OF THE WEST WILL LIGHTEN OVERNIGHT AND BECOME MORE SOUTHERLY ON SATURDAY. WIND SPEEDS ARE EXPECTED TO BE FAIRLY LIGHT AND AROUND 10 TO 15 KNOTS. SEAS WILL REMAIN AROUND 2 TO 4 FEET ON THE OCEAN FRONT AND AROUND 1 TO 2 FEET IN THE DELAWARE BAY. OUTLOOK... NORTHWEST WINDS OF 20 KNOTS ARE POSSIBLE FOR A PERIOD SATURDAY NIGHT COUPLED WITH FOUR FOOT SEAS. OTHERWISE CONDITIONS SHOULD REMAIN BELOW SCA CRITERIA THROUGH WEDNESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES NEAR TERM...IOVINO SHORT TERM...MEOLA LONG TERM...GAINES AVIATION...GAINES/IOVINO MARINE...GAINES/MEOLA
Hazardous weather outlook, Oct 18, 4:20 PM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 PM EDT FRI OCT 18 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-192030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 420 PM EDT FRI OCT 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-192030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 420 PM EDT FRI OCT 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.